# SDR SCNA97023

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N152SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48295
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007501
- Condition: Cracked
- Location: Ws 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN LEFT WING REAR SPAR LOWER CAP AT APPROXIMATE STATION XORS410.  INSTALLED TEMPORARY REPAIR WITH PERMANENT REPAIR SCHEDULED WITHIN 5,000 CYCLES.
